# SDR 97UAL900695

- Difficulty date: September 10, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N559UA
- Make and model: Boeing 757222
- Aircraft serial: 26657
- Engine: Pwa PW2037
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: NR
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AT DEPARTURE, EEL LIGHTS CAME ON AND WOULD NOT EXTINGUISH.  *S/D*  SWOPPED NEW BATTERY AND CHARGER IN BOTH FWD POSITIONS, NO HELP.  NEW BATTERY AND CHARGER WORKED NORMAL IN MID POSITIONS.  SWITCHED AFT BATTERY PACK FROM AFT CABIN INSTALLED FWD BATTERY PACK IN 2L OPS CKD OK.  REPLACED BATTERY CHARGER AND BATTERY PACK, OPERATED TEST BUTTON AT 2L STAY ON 25 SEC AND OPS EEL IN FLIGHT DECK OPS CKD NORMAL.
